REAL

Further improvements of generalized numerical radius inequalities for Semi-Hilbertian space operators

Feki, Kais (2022) Further improvements of generalized numerical radius inequalities for Semi-Hilbertian space operators. Miskolc Mathematical Notes, 23 (2). pp. 651-665. ISSN 1787-2413

[img]
Preview
Text
3774.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 16 Nov 2022 08:46
Last Modified: 16 Nov 2022 08:46
URI: http://real.mtak.hu/id/eprint/153579

Actions (login required)

Edit Item Edit Item